2019
Том 71
№ 11

All Issues

Kabenyuk M. I.

Articles: 3
Article (Ukrainian)

Compact elements and Cartan subgroups of connected Lie groups

Kabenyuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 164–168

Article (Ukrainian)

Discreteness of lattices of closed subgroups of lie groups

Kabenyuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 492–494

Article (Ukrainian)

Connected groups with dense sets of compact elements

Kabenyuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 179–183